# SDR 2008UALA01312

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG WIRE LUGS ARE IMPROPERLY CRIMPED, MULTIPLE WIRE STRANDS BROKEN AT CRIMP POINT.  REMOVED AND REPLACED IDG FEEDERS FROM PRODUCTION SPLICE AND REPLACED TERMINALS. OPS CHECK PERFORMED & INSPECTED.
